Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1951, Volume 19, Issue 4

Alternative Approaches to the Theory of Choice in Risk-Taking Situations<404:AATTTO>2.0.CO;2-F
p. 404-437

Kenneth J. Arrow

This paper seeks to survey the literature in economics, philosophy, mathematics, and statistics on the subject of choice among alternatives the consequences of which are not certain. Attention is centered on the suggested modes of describing uncertainty and on the theories of rational and actual behavior of in individuals making choices.

Log In To View Full Content